×

zbMATH — the first resource for mathematics

On the Liouville-type transformation for differential systems. (English) Zbl 0631.34042
The Liouville-type transformation for linear differential systems of the second order \(y''+P(x)y=0\), where P(x) is a symmetric nonsingular \(n\times n\) matrix, is established. By means of this transformation the well-known oscillation and asymptotic criteria for scalar differential equations are extended to differential systems.
MSC:
34C10 Oscillation theory, zeros, disconjugacy and comparison theory for ordinary differential equations
34E05 Asymptotic expansions of solutions to ordinary differential equations
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] BARRETT J. H.: A Prüfer transformation for matrix differential equations. Proc. Amer. Math. Soc. 8 (1957), 510-518. · Zbl 0079.10603
[2] BELLMAN R.: Vvedenie v teoriu matric. Nauka, Moskva 1976.
[3] ETGEN G. J.: On the determinants of second order matrix differential systems. J. Math. Anal. Appl. 18 (1967), 585-598. · Zbl 0173.10101
[4] HARTMAN P.: Ordinary Differential Equations. John Willey, New York, 1964. · Zbl 0125.32102
[5] MORSE M.: A generalization of the Sturm separation and comparison theorems in n-space. Math. Ann. 103 (1930), 52-69. · JFM 56.1078.03
[6] REID W. T.: Sturmian Theory for Ordinary Differential Equations. Springer-Verlag, New York-Berlin-Heidelberg 1980. · Zbl 0459.34001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.